# SDR HALA2020010800006

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 26,750 hours, 4,153 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BTB - ETOPS - BTB- ON TAXI AMBER WHEEL TIRE LO PR // FOUND NO.5 MAIN WHEEL TIRE PRESSURE SENSOR TAP LEAKING AT WHEEL REPLACED NO.5 AND NO.6 MAIN WHEEL ASSY IAW A330AMM 32-41-11, FOUND NO.5 MAIN WHEEL TIRE PRESSURE SENSOR TAP LEAKING AT WHEEL., POS: 05
